# SDR C2XA08IA104

- Difficulty date: April 6, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- Aircraft time: 16,838 hours, 12,953 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Odor
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3144, DURING PRE-FLIGHT INSPECTION THE CREW REPORTED A FUEL SMELL COMING FROM THE APU.  MAINTENANCE INSPECTED THE AIRCRAFT, AND PLACED THE APU ON MEL 49-00-00 CTL#143170 CAT C, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 04/09/08, IAH MAINTENANCE OPERATIONALLY CHECKED THE APU WITH NO SMELL OR DEFECTS NOTED, REMOVED THE MEL,  AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
